Results 1 to 5 of 5
  1. #1
    sashko is offline Junior Member
    Join Date
    Dec 2005
    Posts
    93

    Exclamation Testicles are too little after steroid usage

    Hello!
    Last time I had used steroids 2 years ago. I have done laboratory analisis of my blood. Now my testicles are 2 cm in length (average length is 4-6 cm). Testosteron is 8. My doctor say, that my testicles are too smal to produce enaugh testosterone . Now I need to use testosteron injects all my live.
    Today I have all the time depression, fatiguability, decrease of intellect and low libido, ginecomastia and womans fat placing on my body.
    Have anybody the same problem? Could you advise me anything?

  2. #2
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,111
    Did you have your lh and fsh tested?

    You could try running PCT of nolva and clomid for 6 weeks then have a hormone panel 6-8 weeks after.

    No offense you've been in this game for a while but you've run a lot of cycles that by today's standards would be considered dangerous.

    Considering your cycle history I wouldn't be surprised if you require TRT.

  3. #3
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by sashko View Post
    Have anybody the same problem?
    Yes, most of us here are in TRT. Once you mess with tren and deca you have a high probability of this to happen, although some ppl if use proper PCT and enough time between cycles are able to recover (at least partly).

    You should have known this before starting to use.

    Ask your doctor for nebido.

  4. #4
    sashko is offline Junior Member
    Join Date
    Dec 2005
    Posts
    93
    Results:
    LH - 8,5
    Follicul stimulative hormone - 1,1

    What is "hormone panel"?

  5. #5
    Obs
    Obs is offline Banned
    Join Date
    Apr 2007
    Posts
    20,052
    Quote Originally Posted by sashko View Post
    Hello!
    Last time I had used steroids 2 years ago. I have done laboratory analisis of my blood. Now my testicles are 2 cm in length (average length is 4-6 cm). Testosteron is 8. My doctor say, that my testicles are too smal to produce enaugh testosterone . Now I need to use testosteron injects all my live.
    Today I have all the time depression, fatiguability, decrease of intellect and low libido, ginecomastia and womans fat placing on my body.
    Have anybody the same problem? Could you advise me anything?
    Stay on trt. You have a mindset problem. You will stay this way until you no longer accept things the way they are. My solid advice is brainwash yourself. I've had low t, I've been depressed because of it and my body. One day you will have to wake up and kick some ass and never stop. There are a lot of members on here with your story that are machines now because they said enough is enough. You start by taking all the hurt and pain and hatred and disgust you have, convert it into fuel and fucking blast off and never look back. You just gave a list of problems you already know the solution to! Fix it! Not being mean but if you read my words again and again to yourself it will make sense. Read them in a dramatic Morgan Freeman inner voice over if you must! Get your hrt and get the fuck in gear and be hard on yourself. I don't like this sob story and you don't either! Rock out brother!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •